Mathematical Research Letters

Volume 17 (2010)

Number 1

A note on the separability of canonical integrations of Lie algebroids

Pages: 69 – 75



David Martínez Torres (Instituto Superior Técnico)


We find criteria to constrain the lack of separability of canonical integrations of Lie algebroids. As an application we deduce separability of canonical symplectic integrations of Poisson structures on real surfaces, and Poisson structures underlying generalized complex structures of even type on four dimensional manifolds, the latter including holomorphic Poisson structures on (smooth) complex surfaces. Separability can then be used to describe further properties of these canonical integrations.

Full Text (PDF format)